HRT Brain Fuzz Tweet
niggas be like i took drugs to turn into a woman and im starting to feel retarded 😂😂😂 yeah nigga they working Transgirls i need help. Since starting HRT does anyone get like brain fuzz. Not like fog? but like fuzz, fizzy even, like the brain is buzzing.
A dark-mode social media post shows a trans woman asking whether hormone replacement therapy causes a fuzzy, fizzy feeling in the brain. The joke is a sarcastic reaction claiming that the drugs are working because the poster is experiencing an exaggerated, absurd side effect, using offensive slurs for shock humor. EN: A dark-mode social media post shows a trans woman asking whether hormone replacement therapy causes a fuzzy, fizzy feeling in the brain. The joke is a sarcastic reaction claiming that the drugs are working because the poster is experiencing an exaggerated, absurd side effect, using offensive slurs for shock humor.
- @eternalclassic / 87672 2026-05-08
- Template
- Twitter/X screenshot
- Type
- image
- Size
- 800×547 · 76.8 KiB
- Mood
- sarcastic, absurd
- Language
- en
- Added